Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 4.

Bertoin, Jean; Le Gall, J-F (2006). Stochastic flows associated to coalescent processes. III. Limit theorems. Illinois Journal of Mathematics, 50(1-4):147-181.

Bertoin, Jean; Le Gall, J-F (2005). Stochastic flows associated to coalescent processes. II: Stochastic differential equations. Annales de l'Institut Henri Poincaré (B) Probabilities et Statistiques, 41(3):307-333.

Bertoin, Jean; Le Gall, J-F (2003). Stochastic flows associated to coalescent processes. Probability Theory and Related Fields, 126(2):261-288.

Bertoin, Jean; Le Gall, J-F (2000). The Bolthausen-Sznitman coalescent and the genealogy of continuous-state branching processes. Probability Theory and Related Fields, 117(2):249-266.

This list was generated on Thu Sep 20 12:41:56 2018 CEST.